MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET

OVESCO ENDOSCOPY AG DIAGNOSTIC FTRD SET
Model Number 200.76
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 07/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
In summary, there is no indication of a technical failure of the device.None of the dmrs showed any deviation.The risk of causing a perforation is indicated in the instruction for use.Moreover, it is addressed in user trainings we perform.It is recommended to verify clip application visually in the endoscope image before resecting the target tissue.In conclusion, the determined root cause is a procedural complication, not a technical failure.
 
Event or Problem Description
A diagnostic ftrd set (dftrd), manufacturer ovesco endoscopy ag, was used for an endoscopic full thickness resection of a polyp at appendical orifice.The endoscopic interventionist assumed that the clip of the diagnostic ftrd set in question had been applied and, hence, proceeded to perform the full thickness resection.However, clip application was visually not verified beforehand.The caused perforation was closed by surgery.As reported the patient recovered uneventfully.

Brand Name
DIAGNOSTIC FTRD SET
Common Device Name
DIAGNOSTIC FTRD SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tübingen, deutschland 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-strasse 9
tübingen, 72076
GM   72076
Manufacturer Contact
eva kühfuss
friedrich-miescher-strasse 9
tübingen, 72076
GM   72076
MDR Report Key15410482
Report Number3006696607-2022-00005
Device Sequence Number5640339
Product Code PKL
UDI-Device Identifier04260206311072
UDI-Public4260206311072
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number200.76
Device Catalogue Number200.76
Device Lot Number826006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexFemale
Patient Weight61 KG
Patient RaceWhite